Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum


Author: Zbigniew Woznicki
Journal: Math. Comp. 66 (1997), 1769-1769
DOI: https://doi.org/10.1090/S0025-5718-97-00908-3
Original Article: Math. Comp. 62 (1994), 619-644.
MathSciNet review: 1434948
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-97-00908-3
Article copyright: © Copyright 1997 American Mathematical Society